Academic Journals Database
Disseminating quality controlled scientific knowledge

On the N Non-Attacking Queens Problem

ADD TO MY LIST
 
Author(s): Aldous Cesar Fernando Bueno

Journal: International Journal of Advanced Mathematical Sciences
ISSN 2307-454X

Volume: 1;
Issue: 2;
Start page: 50;
Date: 2013;
Original page

ABSTRACT
In this paper, a new version of the proof of the n-queens problem was presented. A new condition for the diagonal conflicts between the queens was added for the proof of the theorem.
Affiliate Program      Why do you need a reservation system?